MathSciNet Relay Station
MathSciNet bibliographic data
MR1437188 (98e:35088) 35K57 (35B05 35B40)
Andreucci, D.; Herrero, M. A.; Velázquez, J. J. L. Liouville theorems and blow up behaviour in semilinear reaction diffusion systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997), no. 1, 1–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement